MathSciNet Relay Station
MathSciNet bibliographic data
MR1194812 34K15 (35K57 47H20 47N20 54H20)
Haddock, J. R.; Nkashama, M. N.; Wu, J. Asymptotic constancy for pseudomonotone dynamical systems on function spaces. J. Differential Equations 100 (1992), no. 2, 292–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement